# SDR SWIA200616105

- Difficulty date: January 9, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 20,779 hours, 28,921 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1945463
- Part serial: 19425
- Condition: Smoke
- Location: Rt A/C Pack
- Part time: 10,746 hours, 14,131 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK FILLS CABIN WITH SMOKE INFLIGHT.  LAV SMOKE DETECTOR WENT OFF INFLIGHT.  REPLACED RIGHT HEAT EXCHANGER IAW EMB 120 MM 21-50-03 AND REPLACED BATTERY FOR LAV SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.
